# SDR GTIA2020071635257

- Difficulty date: July 13, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,310 hours, 4,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Unknown
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFT CABIN.  PERFORMED ID OF THE CABIN CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A FOUND BLEED DUCT PCK TO CAUSE OF ODOR.
